Top answers from doctors based on your search:
Disclaimer

what does the rash caused by lamictal look like

A 25-year-old member asked:
Dr. Robert Kwok
32 years experience Pediatrics
Bad hives, and more: Lamictal can cause a rare but sometimes fatal allergic reaction called S.J.S., E.M. Major, or T.E.N.. A person can have fever, malaise (general discom ... Read More
3
3 thanks
Dr. Jeffrey Fromowitz
18 years experience Dermatology
Variable: A drug rash varies depending on the person, and medication. Most often is consists of red bumps and blocthy skin spread across the body.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 42-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Any drug can: Any medication can potentially cause skin rash. Although some are more likely than others to induce a rash.
1
1 thank
A 43-year-old member asked:
Dr. Brandon Maples
A Verified Doctor answered
A US doctor answered Learn more
Stop and call Dr: Lamictal rashes can be serious and even life-threatening. I would stop the Lamictal immediately and contact your physician.
6
6 thanks
A 53-year-old female asked:
Dr. Andrew Reeves
29 years experience Neurology
Stop? : If you stopped Lamictal 16 days, it is out of your system (half-life is ~24 hrs.) return of rash could mean: Lamictal wasn't the cause in first place ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Mamina Turegano
Specializes in Dermatology
It's possible: Yes, it's possible to develop a rash to most drugs even after being on them for a long time. However, it is a more rare phenomenon. Drug rashes typi ... Read More
A 34-year-old female asked:
Dr. Jeffrey Fromowitz
18 years experience Dermatology
Possible: A drug rash can manifest anywhere, but it is unlikely for Lamictal to be solely isolated to the groin.
1
1 thank
A 31-year-old male asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
What is the question: ? Once you begin to have a rash from Lamictal you need to find a different med. The time between doses is not of interest.
A 20-year-old male asked:
Dr. Karen Butler
20 years experience Family Medicine
Well: Call your prescribing doctor and let him know what is going on. Describe the rash well or go in to see your doctor. Then you will know the source and ... Read More
A 31-year-old male asked:
Dr. Dariush Saghafi
32 years experience Neurology
Question correct?: Your question sounds as if you believe that by not taking a dose of Lamictal you will break out into a rash. That is not correct. The rash is produced ... Read More
1
1 thank
A 44-year-old male asked:
Dr. Bennett Machanic
51 years experience Neurology
No: The Lamictal rash occurs in about 3-5% of patients and is most often an allergic or idiosyncratic reaction. Stevens-johnson may occur if a painful ra ... Read More
1
1 comment
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month